i am 23 n i have been having acne problem for about 4 ,5 months now..i m now using retino A 0.025% cream...i just want to know how much time will it take to clear off my face...and i do feel burning , stingy and yes my skin is little bit more red than usual after using the cream, .... is it a good sign or not?
Age 23, Acne Problems, Using Retino A, How Long Will it Take to Clear?
Doctor Answers (1)
Retin A for Acne Treatment
Retin A cream helps to treat acne by speeding up the skin cell turnover, which prevents the formation of a microcomedone in the tiny hair follicles on the face. When left alone, this microcomedone attracts the acne causing bacteria, and the result is persistent acne. However, acne is best treated when multiple causes of acne are addressed simultaneously. I often prescribe a combination of a topical retinoid (such as Retin A) and antibacterial medications, such as benzoyl peroxide and clindamycin. Sometimes oral medications are necessary for acne that is more moderate, or do not respond to initial therapy.
If you have been using the Retin A cream for 4-5 months, it is time to visit your dermatologist to discuss other options for treatment.
Web reference: http://www.clearclinic.com/retinoids/
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.